# SDR SWIA200515701

- Difficulty date: October 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 15,369 hours, 22,046 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, GREEN SYSTEM MAIN PUMP LOW PRESSURE LIGHT ILLUMINATED AND ELECTRIC PUMP CYCLED ON AND OFF.  HYDRAULIC QUANTITY WENT TO -0- AND FREE FALL ACCOMPLISHED.  REPAIRED LEFT ENGINE HYD PUMP PRESSURE LINE, LEAK CHECK GOOD.
